# SDR 2024FA0000593

- Difficulty date: June 21, 2024
- Submitted: August 12, 2024
- Operation: General aviation
- Aircraft: N437GA
- Make and model: Gulstm GIV
- Aircraft serial: 1437
- Aircraft time: 7,626 hours, 3,538 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 1159SCL20047
- Part serial: 1475
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO RAMP DUE TO "HYDRAULIC LOW LEVEL CAS MESSAGE" (COMBINED SYSTEM), INITIAL INSPECTION SHOWS HYDRAULIC LEAK ON NOSE WHEEL STEERING UNIT (NWSU), (ATL SEQ. #12574).   MAINTENANCE REMOVED AND REPLACED NOSE WHEEL STEERING UNIT (NWSU) IAW AMM 32-05-00. OPERATION AND LEAK CHECK, SATISFACTORY. (ATL SEQ. #12574) (SN ON: 1719, SN OFF: 1475).
